MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDIUM 3860+; INFUSION, PUMP

IRADIMED CORPORATION MRIDIUM 3860+; INFUSION, PUMP
Model Number 3860+
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Iradimed evaluated the provided images and observed that a green "mri safe" sticker had been placed on the base of a non-iradimed iv pole.Iradimed reached out to biomed, who confirmed that no patient was involved during the event and acknowledged that the incident resulted from user error, as a non-iradimed magnetic pole was provided to the user.This caused both the pole and the infusion pump to be attracted to the magnet.The customer's personnel have since been trained and instructed never to remove the pump from the "mri safe" iradimed pole.According to the customer, moving forward, they will keep both the pump and the monitor on the same pole to streamline their workflow.The non-mri safe pole involved in the event was a non-iradimed pole and therefore not manufactured by iradimed.However, since an iradimed infusion pump was attached to it and a clinical staff member was harmed, iradimed is reporting this event.
 
Event or Problem Description
It was reported that the customer experienced an event in the icu where the iradimed pole was too large for their elevators, and they had to remove the iradimed infusion pump to transport it down to the mri.Upon arriving at the mri, they were provided with a non-mri safe pole that was not an iradimed pole.This pole was pulled into the magnet, resulting in an mri staff member's arm being broken.

Brand Name
MRIDIUM 3860+
Common Device Name
INFUSION, PUMP
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key20375199
Report Number3005053560-2024-00005
Device Sequence Number3796131
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown